MathSciNet Relay Station
MathSciNet bibliographic data
MR2088289 62G32 (62H05 62P12)
Heffernan, Janet E.; Tawn, Jonathan A. A conditional approach for multivariate extreme values. With discussions and reply by the authors. J. R. Stat. Soc. Ser. B Stat. Methodol. 66 (2004), no. 3, 497–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement